Sur les équations aux différences finies

M. Ghermanesco Bucarest

TBD mathscidoc:1701.33819

Acta Mathematica, 62, (1), 239-287, 1933.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:04 uploaded by actaadmin ] [ 76 downloads ] [ 0 comments ]
@inproceedings{m.1933sur,
  title={Sur les équations aux différences finies},
  author={M. Ghermanesco},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203104444187528},
  booktitle={Acta Mathematica},
  volume={62},
  number={1},
  pages={239-287},
  year={1933},
}
M. Ghermanesco. Sur les équations aux différences finies. 1933. Vol. 62. In Acta Mathematica. pp.239-287. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203104444187528.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved